Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spider

Red skin

Recommended Posts

OK. I've been on this regimen for a month soon. And I'm still very red in my face!! Almost like this :wub: (but without the hearts.. :P) What should I do?

Share this post


Link to post
Share on other sites

I'd make sure you're not getting any sun on your face. If your acne is cleared, I personally (though I doubt Dan would recommend it) would use a low percentage of glycolic acid once every couple of days, though this could initially increase the redness. Since you've only been on it a month, I'd probably check to see if you are using too much BP and maybe increase the amount of moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×